# SDR UPS96820666

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Stud
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  DLY.  LEFT MLG DOWNLOCK ACTUATOR GEAR ATTACH STUD SHEARED  (EXTEND-RETRACT) D113074.  TRANSFERRED TO NRC 352009/009N.  FABRICATED BUSHING AND INSTALLED BUSHING AND NEW STUD PER XEA-X8-32-1063. REINSTALLED ACTUATOR, ADJUSTED.  OPS CK OK PER M/M 32-32-02.
